On a posterior predictive density sample size criterion

Nicoleris, Theodoros and Walker, Stephen G. (2006) On a posterior predictive density sample size criterion. Scandinavian Journal of Statistics, 33 (2). pp. 209-218. ISSN 0303-6898. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/j.1467-9469.2006.00462.x

Abstract

Let Omega be a space of densities with respect to some sigma-finite measure mu and let Pi be a prior distribution having support Omega with respect to some suitable topology. Conditional on f, let X-n = (X-1 ,..., X-n) be an independent and identically distributed sample of size n from f. This paper introduces a Bayesian non-parametric criterion for sample size determination which is based on the integrated squared distance between posterior predictive densities. An expression for the sample size is obtained when the prior is a Dirichlet mixture of normal densities.

Item Type: Article
Uncontrolled keywords: integrated squared distance; martingale; mixtures of Dirichlet processes; posterior predictive density; sample size
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 08 Sep 2008 20:58
Last Modified: 06 May 2014 10:05
Resource URI: http://kar.kent.ac.uk/id/eprint/10536 (The current URI for this page, for reference purposes)
  • Depositors only (login required):